| Model Number |
ZCT525 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/21/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If explanted; give date: n/a (not applicable).The intraocular lens remains implanted.Device evaluation: the lens remains implanted; therefore, it was not returned for investigation.The reported complaint was not verified.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.A search revealed that no similar complaints for this order number have been received.Labeling review: the directions for use (dfu) were reviewed.The dfu provide the customer with proper usage instructions and guidelines.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to abbott medical optics has been submitted.
Event or Problem Description
It was reported that a study subject came in for the 6-month post-operative visit, and an intraocular lens (iol) rotation of 10 degrees was noted at this visit as compared to the placement of the iol at the time of surgery.No patient injury reported and no intervention or other actions have been taken at this time.No additional information was provided to abbott medical optics.